Please use this identifier to cite or link to this item:
Title: Computing conditional Wiener integrals of functionals of a general form
Authors: Dumas, WM
Tretyakov, MV
First Published: Jul-2011
Citation: IMA JOURNAL OF NUMERICAL ANALYSIS, 2011, 31 (3), pp. 1217-1251
DOI Link: 10.1093/imanum/drq008
ISSN: 0272-4979
eISSN: 1464-3642
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.